MathSciNet Relay Station
MathSciNet bibliographic data
MR1291240 81S05 (46L60 81R30 81R50)
Jorgensen, P. E. T.; Werner, R. F. Coherent states of the $q$-canonical commutation relations. Comm. Math. Phys. 164 (1994), no. 3, 455–471.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement